# SDR DXTA200702490

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,219 hours, 5,993 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS RT BRAKE GOES SOFT. CAN BE PUMPED UP BUT GOES SOFT AGAIN.   09-28-07    BLED RT BRAKE.  OPS CHECKS GOOD.  WORK DONE IAW CITATION 560 M/M 32-42-00.
